# SDR 2006UALA02274

- Difficulty date: October 26, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR 2R IS CRACKED AT RIGHT MEDIUM TOP CUTOUT.  REPLACED WITH ANOTHER MAIN ENTRY CABIN DOOR.  REMOVED DOOR SENT TO SHOP FOR EVALUATION.  ROOT CAUSE OF CRACK IS STILL UNDER INVESTIGATION.
